Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Periodic pain in left palm, difficulty in picking up things, doing regular chores. What is the cause?

Hi doctor , will you help me? My left palm has been hurting when i do anything especially when i turn of the switches i use sometimes my third finger so it will hurt my third finger , fourth and fifth fingers so from third till fifth till my palm on that area it hurts so much sometimes the pain fades off but sometimes it comes back ..i recently could nt pick up anything with my left palm or even tie my hair.. so what is the matter here doctor?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are suffering from tendonitis of the hand tendons. You need to have anti inflammatory medicines and give enough rest to your hand for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor